MAUDE Adverse Event Report: BIO-DETEK INCORPORATED STAT PADZ; DEFIB/PACING ELECTRODE

BIO-DETEK INCORPORATED STAT PADZ; DEFIB/PACING ELECTRODE
Model Number 8900-4004
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged while attempting to treat a 63-year-old female patient weight 211 pounds, the device was unable to obtain an ecg signal via electrode pads.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
The electrodes were not returned to zoll medical corporation for evaluation.Instead, zoll evaluated retained samples from the same lot (5025) of stat-padz electrodes (p/n: 8900-4003).Visual inspection, continuity checks, and electrical testing including defibrillation and impedance testing did not replicate or confirm the customer's report.The pads were confirmed to be built to specification and functioned as intended.No trend is associated with reports of this type.It is noteworthy to mention, the x series operator's guide states: preparing the patient for electrode application: the proper application of electrodes is essential for high quality ecg monitoring.Good contact between the electrodes and skin minimizes motion artifact and signal interference.Before applying the electrodes, prepare the patient's skin, as necessary, shave or clip off excess hair at electrode site, clean oily skin with an alcohol pad, and rub site briskly to dry.

Brand Name
STAT PADZ
Common Device Name
DEFIB/PACING ELECTRODE
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket MA 02861
Manufacturer Contact
tina lombari
525 narragansett park drive
pawtucket, RI 02861
4017291400
MDR Report Key24345149
Report Number1218058-2026-00017
Device Sequence Number18560402
Product Code MKJ
UDI-Device Identifier00847946016456
UDI-Public(01)00847946016456(17)271210(10)5025
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
P160015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number8900-4004
Device Lot Number5025
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/16/2026
Supplement Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age63 YR
Patient SexFemale
Patient RaceWhite